# SDR 20000425SH026

- Difficulty date: January 14, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N214F
- Make and model: Boeing 727281
- Aircraft serial: 21455
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND DURING SCHEDULED B-CHECK SERVICE CHECK AND ''G9'' BULKHEAD INSTALLATION, CABIN FLOORBEAM BS 344 UPER CAP HAS ELONGATED HOLES.  SUBMITTER STATED HOLES MISDRILLED DURING PREVIOUS MODIFICATION.  (X)
